首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
A NOTE ON SOME CONDITIONS FOR OPTIMALITY OF CERTAIN RIDGE-REGRESSION ESTIMATES
被引:2
|
作者
:
GALPIN, JS
论文数:
0
引用数:
0
h-index:
0
GALPIN, JS
机构
:
来源
:
COMMUNICATIONS IN STATISTICS PART A-THEORY AND METHODS
|
1980年
/ 9卷
/ 10期
关键词
:
D O I
:
10.1080/03610928008827939
中图分类号
:
O21 [概率论与数理统计];
C8 [统计学];
学科分类号
:
020208 ;
070103 ;
0714 ;
摘要
:
引用
收藏
页码:1019 / 1024
页数:6
相关论文
共 50 条
[1]
CONDITIONS FOR OPTIMALITY OF CERTAIN RIDGE-REGRESSION ESTIMATES
GALPIN, JS
论文数:
0
引用数:
0
h-index:
0
机构:
CSIR,PRETORIA,SOUTH AFRICA
CSIR,PRETORIA,SOUTH AFRICA
GALPIN, JS
[J].
SOUTH AFRICAN STATISTICAL JOURNAL,
1979,
13
(02)
: 186
-
186
[2]
A NOTE ON SOME CONDITIONS FOR OPTIMALITY OF CERTAIN RIDGE ESTIMATORS
SILVAPULLE, MJ
论文数:
0
引用数:
0
h-index:
0
机构:
BUR AGR ECON,CANBERRA,AUSTRALIA
BUR AGR ECON,CANBERRA,AUSTRALIA
SILVAPULLE, MJ
[J].
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,
1986,
15
(05)
: 1579
-
1585
[3]
A NOTE ON RIDGE-REGRESSION
CHAWLA, JS
论文数:
0
引用数:
0
h-index:
0
机构:
Department of Mathematics, Acadia University, Wolfville
CHAWLA, JS
[J].
STATISTICS & PROBABILITY LETTERS,
1990,
9
(04)
: 343
-
345
[4]
MISUSE OF RIDGE-REGRESSION - A NOTE
FAREBROTHER, RW
论文数:
0
引用数:
0
h-index:
0
FAREBROTHER, RW
[J].
JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES C-APPLIED STATISTICS,
1984,
33
(01)
: 74
-
75
[5]
GENERALIZED RIDGE-REGRESSION - A NOTE ON NEGATIVE RIDGE PARAMETERS
HUA, TA
论文数:
0
引用数:
0
h-index:
0
机构:
SO METHODIST UNIV, DALLAS, TX 75275 USA
SO METHODIST UNIV, DALLAS, TX 75275 USA
HUA, TA
GUNST, RF
论文数:
0
引用数:
0
h-index:
0
机构:
SO METHODIST UNIV, DALLAS, TX 75275 USA
SO METHODIST UNIV, DALLAS, TX 75275 USA
GUNST, RF
[J].
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS,
1983,
12
(01)
: 37
-
45
[6]
A CRITIQUE OF SOME RIDGE-REGRESSION METHODS
SMITH, G
论文数:
0
引用数:
0
h-index:
0
机构:
TRAVELERS INSURANCE CO,DIV CORP RES,HARTFORD,CT 06115
TRAVELERS INSURANCE CO,DIV CORP RES,HARTFORD,CT 06115
SMITH, G
CAMPBELL, F
论文数:
0
引用数:
0
h-index:
0
机构:
TRAVELERS INSURANCE CO,DIV CORP RES,HARTFORD,CT 06115
TRAVELERS INSURANCE CO,DIV CORP RES,HARTFORD,CT 06115
CAMPBELL, F
[J].
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION,
1980,
75
(369)
: 74
-
81
[7]
A NOTE ON ADAPTIVE GENERALIZED RIDGE-REGRESSION ESTIMATOR
WANG, SG
论文数:
0
引用数:
0
h-index:
0
机构:
BRISTOL MYERS SQUIBB CO, DEPT BIOSTAT, EVANSVILLE, IN 47721 USA
BRISTOL MYERS SQUIBB CO, DEPT BIOSTAT, EVANSVILLE, IN 47721 USA
WANG, SG
CHOW, SC
论文数:
0
引用数:
0
h-index:
0
机构:
BRISTOL MYERS SQUIBB CO, DEPT BIOSTAT, EVANSVILLE, IN 47721 USA
BRISTOL MYERS SQUIBB CO, DEPT BIOSTAT, EVANSVILLE, IN 47721 USA
CHOW, SC
[J].
STATISTICS & PROBABILITY LETTERS,
1990,
10
(01)
: 17
-
21
[8]
THE OPTIMALITY OF ITERATIVE MAXIMUM PENALIZED LIKELIHOOD ALGORITHMS FOR RIDGE-REGRESSION
YU, SH
论文数:
0
引用数:
0
h-index:
0
机构:
Center for Mathematics, Its Applications Australian National University, Canberra
YU, SH
[J].
APPLIED MATHEMATICS LETTERS,
1994,
7
(04)
: 35
-
39
[9]
RIDGE-REGRESSION ESTIMATES OF THE PROFITABILITY-CONCENTRATION HYPOTHESIS - SOME CANADIAN EVIDENCE REVISITED
PRESCOTT, D
论文数:
0
引用数:
0
h-index:
0
PRESCOTT, D
TAPON, F
论文数:
0
引用数:
0
h-index:
0
TAPON, F
[J].
CANADIAN JOURNAL OF ECONOMICS-REVUE CANADIENNE D ECONOMIQUE,
1982,
15
(03):
: 541
-
549
[10]
A CRITIQUE OF SOME RIDGE-REGRESSION METHODS - COMMENT
PEELE, LC
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CINCINNATI,DEPT QUANTITAT ANAL,CINCINNATI,OH 45221
UNIV CINCINNATI,DEPT QUANTITAT ANAL,CINCINNATI,OH 45221
PEELE, LC
RYAN, TP
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV CINCINNATI,DEPT QUANTITAT ANAL,CINCINNATI,OH 45221
UNIV CINCINNATI,DEPT QUANTITAT ANAL,CINCINNATI,OH 45221
RYAN, TP
[J].
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION,
1980,
75
(369)
: 96
-
97
←
1
2
3
4
5
→